| Model Number |
01.39.208 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2021: lot 1904517: (b)(4) items manufactured and released on 17-oct-2019.Expiration date: 2024-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain and x-rays indicated radiolucency's around the stem.The stem was loose.1 year and 7 months after the primary surgery, the surgeon revised the stem, head, and liner.The surgery was completed successfully.